# SDR DALA2021020100611

- Difficulty date: January 28, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 59,291 hours, 7,810 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHIP 3317 FAP MESSAGE "CHECK SLIDE PRESSURE" ON DOOR 1R.  CORRECTIVE ACTION: R & R R1 DOOR SLIDE PER A330 WORK CARD.
